Cycles containing many vertices of large degree

Share/Save/Bookmark

Veldman, H.J. (1992) Cycles containing many vertices of large degree. Discrete Mathematics, 101 (1-3). pp. 319-325. ISSN 0012-365X

[img]
Preview
PDF
445Kb
Item Type:Article
Copyright:© 1992 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/29724
Official URL:http://dx.doi.org/10.1016/0012-365X(92)90612-J
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140358